For a little over a month I have had clear semi-hard shelled objects coming out when I have a bowel movement. They are perfectly round and seem to be air/fluid filled. I don't feel them come out, they are not in my stool, but float freely and do not go down when you flush!! (which is how I realized I had them) I don't seem to have any of the obvious symptoms (i.e, stomach cramps, vomitting, headache etc) I haven't travelled anywhere or eaten anything strange. I do have diarrhea, but that is a side effect of the Metformin I take and has been for quite some time, so it's hard to tell whether or not whatever I might have is causing me diarrhea. The only other medicine I take is ortho tricyclen and a new medicine phentermine HCL I have been taking for a few weeks. These are all tablet form and NOT capsules. I have been to the doctor recently...at first I thought it would just go away, but I've gotten more curious and worried so I went. Unfortunately they seem to have NO idea and it'll take over a week for the labs to get back to me and I'm imaptient!!! I'm driving myself crazy trying to find something, anything similar on the internet and I can't seem to find anything. If anyone has any thoughts or ideas as to what this might be it would be greatly appreciated!
Did you find out anything? I have twice produced something which looks like a rubbery white jellybean with crumbly white stuff inside. I googled around and found lots of people asking about strange things in their stools, but haven't found any answers. A lot of people say it happens with diarrhoea, but I wonder if it's just that you only notice these weird things with a loose stool, i.e. they could be buried in there at other times!
I too have been on metformin for about 2 months & I just recently found a grape looking yellow floating thing as well. Could it be the Metformin, you think? I have had very similar problems like you. Is it still happening? Its frightened me & that is how I've come to find your post.
You have responded to an old, outdated thread from 2009. The people who originally posted these comments may very well have moved on. Rather than reply to an old thread, we recommend that people start a new topic to discuss the subject anew. To do that, please click on the green "Post a Question" button at the top of the page. This will get your post the attention it deserves. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.